Certain classes of p-valent analytic functions with negative coefficients and (λ, p)-starlike with respect to certain points
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
786 3
Ultima descărcare din IBN:
2023-01-29 20:43
Căutarea după subiecte
similare conform CZU
517.5+517.98 (2)
Analiză (302)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (243)
SM ISO690:2012
ALAMOUSH, Adnan-Ghazy, DARUS, Maslina. Certain classes of p-valent analytic functions with negative coefficients and (λ, p)-starlike with respect to certain points. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2015, nr. 3(79), pp. 35-49. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(79) / 2015 / ISSN 1024-7696 /ISSNe 2587-4322

Certain classes of p-valent analytic functions with negative coefficients and (λ, p)-starlike with respect to certain points
CZU: 517.5+517.98

Pag. 35-49

Alamoush Adnan-Ghazy, Darus Maslina
 
School of Mathematical Sciences Faculty of Science and Technology Universiti Kebangsaan
 
Proiecte:
 
Disponibil în IBN: 13 iunie 2016


Rezumat

In this article, we consider classes S∗ s, λ (p, α, β ), S∗ c, λ p, α, β), and S∗ sc, λ ( p, α, β ) of p-valent analytic functions with negative coefficients in the unit disk. They are, respectively, λ, p)-starlike with respect to symmetric points, (λ, p)-starlike with respect to conjugate points, and (λ, p)-starlike with respect to symmetric conjugate points. Necessary and sufficient coefficient conditions for functions f belonging to these classes are obtained. Several properties such as the coefficient estimates, growth and distortion theorems, extreme points, radii of starlikeness, convexity, and integral operator are studied

Cuvinte-cheie
p-valent functions, univalent functions, Salagean operator, starlike with respect to symmetric points.